The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. P. Antal, A. Pisztora. On the chemical distance for supercritical bernoulli percolation. Ann. Probab. 24 (1996), 1036--1048. Math. Review 98b:60168
  2. M.T. Barlow. Random walks on supercritical percolation clusters. Ann. Probab. 32 (2004), 3024--3084. Math. Review 2006e:60146
  3. M.T. Barlow, R.F. Bass, Z.-Q. Chen, M. Kassmann. Non-local Dirichlet Forms and Symmetric Jump Processes. To appear Trans. Amer. Math. Soc. Math. Review number not available.
  4. M.T. Barlow, R.F. Bass, T. Kumagai. Parabolic Harnack inequality and heat kernel estimates for random walks with long range jumps. To appear Math. Zeitschrift. Math. Review number not available.
  5. R.F. Bass. On Aronsen's upper bounds for heat kernels. Bull. London Math. Soc. 34 (2002), 415--419. Math. Review 2003c:35054
  6. bibitem {BLS} I. Benjamini, R. Lyons, O. Schramm. Percolation perturbations in potential theory and random walks. In: Random walks and discrete potential theory (Cortona, 1997), 56--84, Sympos. Math., XXXIX, Cambridge Univ. Press, Cambridge, 1999. Math. Review 2002f:60185
  7. N. Berger, M. Biskup. Quenched invariance principle for simple random walk on percolation clusters. Probab. Theory Rel. Fields 137 (2007), 83--120. Math. Review 2002f:60185
  8. N. Berger, M. Biskup, C.E. Hoffman, G. Kozma. Anomalous heat-kernel decay for random walk amoung bounded random conductances. Ann. Inst. Henri Poincar'e. 44 (2008), 374-392. Math. Review not yet available
  9. M. Biskup, T.M. Prescott. Functional CLT for random walk among bounded random conductances. Electron. J. Probab. 12 (2007), 1323--1348 Math. Review not yet available
  10. R.M Blumenthal and R.K. Getoor. Markov Processes and Potential Theory. Academic Press, Reading, MA, 1968. Math. Review 41 #9348
  11. O. Couronn'e, R.J. Messikh. Surface order large deviations for 2D FK-percolation and Potts models. Stoch. Proc. Appl. 113 (2004), 81--99. Math. Review 2005e:60058
  12. P.G. de Gennes. La percolation: un concept unificateur. La Recherche 7 (1976), 919--927. Math. Review number not available
  13. T. Delmotte. Parabolic Harnack inequality and estimates of Markov chains on graphs. Rev. Math. Iberoamericana 15 (1999), 181--232. Math. Review 2000b:35103
  14. A. De Masi, P.A. Ferrari, S. Goldstein, W.D. Wick. An invariance principle for reversible Markov processes. Applications to random motions in random environments. J. Statist. Phys. 55 (1989), 787--855. Math. Review 91e:60107
  15. J.-D. Deuschel, A. Pisztora. Surface order large deviations for high-density percolation. Probab. Theory Related Fields 104 (1996), 467--482. Math. Review 97d:60053
  16. E.B. Fabes, D.W. Stroock. A new proof of Moser's parabolic Harnack inequality via the old ideas of Nash. Arch. Mech. Rat. Anal. 96 (1986), 327--338. Math. Review 88b:35037
  17. W. Feller. An introduction to probability theory and its applications. Vol. II}. 2nd ed. Wiley, New York-London-Sydney, 1971. Math. Review 42 #5292
  18. G.R. Grimmett. Percolation. (2nd edition). Springer, 1999. Math. Review 2001a:60114
  19. A. Maritan. About diffusion processes in disordered systems. J. Phys. A: Math. Gen. 21 (1988) 859--863. Math. Review number not available.
  20. P. Mathieu, E. Remy. Isoperimetry and heat kernel decay on percolation clusters. Ann. Probab. 32 (2004), 100--128. Math. Review 2005e:60233
  21. P. Mathieu, A. Piatnitski. Quenched invariance principles for random walks on percolation clusters. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 463 (2007), 2287--2307. Math. Review 2008e:82033
  22. P. Mathieu. Quenched invariance principles for random walks with random conductances. J. of Stat. Phys., 130, (2008) 1025-1046. Math. Review number not available yet
  23. J. Nash. Continuity of solutions of parabolic and elliptic equations. Amer. J. Math. 80 (1958), 931--954. Math. Review 20 #6592
  24. L. Saloff-Coste. Aspects of Sobolev-type inequalities. Cambridge Univ. Press 2002. Math. Review 2003c:46048
  25. V. Sidoravicius and A.-S. Sznitman. Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Rel. Fields 129 (2004), 219--244. Math. Review 2005d:60155

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.